| Model Number |
33310C |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument has not been returned for evaluation yet.The instrument has a date code of (b)(4) ((b)(6) 2012); it has been in use for approximately 4 years and 5 months.A possible cause for breakage is stress overload.
Event or Problem Description
Allegedly, during a laparoscopic myomectomy procedure the doctor noted that both jaws broke off the instrument and fell into the patient.The doctor used another bowel grasper from another set and one of the jaws broke off as well.The doctor immediately retrieved the missing pieces using a sterile magnet.Note: this report pertains to the second instrument that broke; a separate report was filed for the first instrument that broke.